# SDR IPXA10658536

- Difficulty date: February 11, 2010
- Submitted: February 19, 2010
- Operation: Air carrier
- Aircraft: N329UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27755
- Aircraft time: 32,758 hours, 9,489 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Condition: Cracked
- Location: Lt Wing Te Flap
- Component: Te Flap
- Component part number: 113T220141G
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:6C, LT WING - INBD MAIN FLAP INBD HINGE FTG FOUND CRACKED.     LT WING - INBD MAIN FLAP HINGE FTG, REPAIRED IAW SRM 57-53-02-2R1, FIG 201, REF 46, ORIGINAL MATERIAL IS 7075T73 FORGING, CRACK LENGTH AT INBD FLANGE IS 1", OTBD FLANGE IS 0.9", DAMAGED CUTOUT IS 1.5" X 0.75" (2 LOCATIONS), THIS IS CLASSIFLED AS A MAJOR REPAIR WITH AND10134-2007-7075T6511 AS REPAIR ANGLE, REPAIR SIZE IS 2" X 4".
